Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Weight gain, deteriorated muscle mass and headache after using synthetic drug. Foul taste in the mouth. What else to do besides stopping the drug?

Hello. I have been using the synthetic drug known as bath salts sadly. I am now facing more problems then thought. I am not gaining weight, my muscle mass has deteriorated, I have bad headaches , I spit up a nasty flem, that tastes awful, yellowish color with blood. Always having a nasty taste in my mouth with thick saliva . I have muscle pain and joint popping followed by joint pain. Pain in the middle of my back, lower abdominal pain by ovaries, and urine dark yellow in color. Probably from dehydration I m guessing. I don t know what to do. I am scared for my life and scared to even mention that I did that to my doctor. What can I do to help all listed above besides stopping the use which I intend to do. I don t know any doctors in my area that know anything about it.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. However without letting your doctor know of the synthetic drug, and its contents it is of no use to go about trying to seek a remedy. If you have the medication, please take it to your doctor. If he is not in the position to help, your doctor will suggest the right doctor or a psychiatrist as the case may be where you would need treatment. Symptomatic treatment for all the issues you mention after stopping the synthetic drug will help heal you body very soon.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor